Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An improvement and generalization of Bellman-Shapiro's theorem on a problem in additive number theory


Author: S. C. Tang
Journal: Proc. Amer. Math. Soc. 14 (1963), 199-204
MSC: Primary 10.09; Secondary 10.33
MathSciNet review: 0150082
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.09, 10.33

Retrieve articles in all journals with MSC: 10.09, 10.33


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0150082-7
Article copyright: © Copyright 1963 American Mathematical Society